Benadryl Extra Strength Caplets, 12 Count provide fast, effective relief of your allergy symptoms. Each caplet contains 50 milligrams of diphenhydramine hydrochloride, an antihistamine, to treat sneezing, runny nose, itchy and watery eyes, skin itch, and hives. Trusted by doctors and moms for more than 60 years, BENADRYL® is safe and effective.
•Benadryl Extra Strength, 12 caplets, provides fast symptom relief for hives and allergy symptoms
•Effective symptom relief of watery eyes, runny nose, itchy throat, and itchy skin
•Just 1 caplet contains an extra strength dose to help relieve of your allergy symptoms
•Contains Diphenhydramine Hydrochloride (Antihistamine), 50 mg.
•Product may cause drowsiness so don’t drive a vehicle or engage in activities that require mental alertness